Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lnk1684

Accutane Log!!! Nervous!! started 12/10/08

Recommended Posts

So today is day 2 of taking claravis, and ive been a nervous wreck, thinking that im gonna get some crazy side effects. I have a had a dull headache all day and nauseous but i dont if that is related to the drug. I'm anemic and i havent been taking my iron so maybe thats it. My skin isnt that bad but im so self concious of it. ive cried too many tears!! so i have one cyst that i havent picked :) but its going down. then rest are scabs that i have picked!!:(( probably like 4 by my mouth and 7 on my forehead. Skin is fairly oily but not horrible. wish me luck!!

Daily routine

20mg claravis

dans acne wash

2% saylicic acid gel

dans bp

cetaphil moisturizer

post-90011-1228969720_thumb.jpg

post-90011-1228969736_thumb.jpg

post-90011-1228969720_thumb.jpg

post-90011-1228969736_thumb.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×